# SDR DALA2025120908980

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 76,126 hours, 35,885 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK DOES NOT TEST PROPERLY ( LEAK TEST FUNCTION).  DFR PER MEL 25- 011-06C O2 BOX WILL NOT TEST. PLACARD INSTRALLED CONTACTED MCC OK FOR SVC. SWAPPED CAPT. O2 MASK WITH OBSERVER SEAT O2 MASK, OK TO CONT. ON DEFERRAL. REINSTALLED OBSVRS O2 MASK TO ORIGINAL POS. R/R OBSVRS O2 MASK BOX WITH NEW BOX, R/R CAPT O2 MASK REF A320 AMM 35-12. (LP: 7336902)
